RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2020, Volume 211, Number 11, Pages 96–117 (Mi msb9367)  

Asymptotically sharp two-sided estimate for domains of univalence of holomorphic self-maps of a disc with an invariant diameter

O. S. Kudryavtsevaab, A. P. Solodovca

a Moscow Center for Fundamental and Applied Mathematics, Moscow, Russia
b Volgograd State Technical University, Volgograd, Russia
c Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, Russia

Abstract: Holomorphic self-maps of the unit disc with two fixed diametrically opposite boundary points and an invariant diameter are investigated. Asymptotically sharp estimates for domains of univalence are obtained for functions in such classes, which depend on the product of the angular derivatives at the boundary fixed points.
Bibliography: 16 titles.

Keywords: holomorphic map, fixed points, angular derivative, domain of univalence.

Funding Agency Grant Number
Russian Foundation for Basic Research 20-01-00584-а
This research was carried out with the support of the Russian Foundation for Basic Research (grant no. 20-01-00584-a).

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm9367

Full text: PDF file (586 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2020, 211:11, 1592–1611

UDC: 517.54
MSC: 30C45, 30C55
Received: 30.12.2019 and 07.08.2020

Citation: O. S. Kudryavtseva, A. P. Solodov, “Asymptotically sharp two-sided estimate for domains of univalence of holomorphic self-maps of a disc with an invariant diameter”, Mat. Sb., 211:11 (2020), 96–117; Sb. Math., 211:11 (2020), 1592–1611

Citation in format AMSBIB
\Bibitem{KudSol20}
\by O.~S.~Kudryavtseva, A.~P.~Solodov
\paper Asymptotically sharp two-sided estimate for domains of univalence of holomorphic self-maps of a~disc with an invariant diameter
\jour Mat. Sb.
\yr 2020
\vol 211
\issue 11
\pages 96--117
\mathnet{http://mi.mathnet.ru/msb9367}
\crossref{https://doi.org/10.4213/sm9367}
\transl
\jour Sb. Math.
\yr 2020
\vol 211
\issue 11
\pages 1592--1611
\crossref{https://doi.org/10.1070/SM9367}


Linking options:
  • http://mi.mathnet.ru/eng/msb9367
  • https://doi.org/10.4213/sm9367
  • http://mi.mathnet.ru/eng/msb/v211/i11/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:110
    References:4
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021